# SDR E81R759X_JT22625

- Difficulty date: September 4, 2009
- Submitted: September 9, 2009
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N816LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258363
- Aircraft time: 9,248 hours, 5,719 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Jackshaft
- Part number: AIR453965
- Part serial: LK8705908
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORT OF HYD FLUID ON TOP OF NLG TIRES. FOUND NLG STEERING JACK DRIPPING HYD FLUID FROM BOTH ENDS SEALS. NLG STEERING JACK REPLACED 3 DAYS PREVIOUSLY FOR SAME CONDITION, ACFT HAD NOT FLOWN YET SINCE REPLACEMENT WITH "0" TSOH NLG STEERING JACK. HAVE REPLACED LOW TIME SINCE OVERHAUL NLG STEERING JACKS 3 TIMES IN LAST 4 MONTHS FOR SAME CONDITION. ALL REPLACED AND INSTALLED UNITS OVERHAULED OR REPAIRED DURING 2009. RECOMMEND O/H FACILITY INVESTIGATE RECORDS TO SEE IF INSP, REPAIR, OR Q/A PROCESSES NEED TO BE MODIFIED. RECOMMEND NLG STEERING JACK MFG INVESTIGATE WHETHER COMPONENT MM SERVICE LIMIT DIMENSIONS FOR WEAR NEED TO BE CHANGED TO CLOSER TOLERANCES.
